# SDR RAIA981003

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Failed
- Location: Acm Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SGF - FLT 7012 - LANDING GEAR WOULD NOT COME DOWN.  USED EMERGENCY EXTENSION.  GEAR CAME DOWN.  MAINTENANCE REPAIRED BROKEN WIRE IN ACM BAY GOING TO LANDING GEAR CONTROL VALVE.  (X)
